Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Weight Loss, Fitness & Health Weight Loss, Fitness & Health

Activia yogurt (tmi)

Posted by on Jun. 29, 2013 at 2:25 PM
  • 3 Replies
Okay so I normally eat activia yogurt daily because I love yogurt and its supposed to be good for you . Well for some reason I am having BAD diarrhea today from it ! I have had diarrhea 5 times today so far . Any idea how to stop it ? I know yogurt is supposed to help it but for some reason it has have me diarrhea . The expiration date is the yogurt it July 3rd which is Wednesday . Could it be because its close to expiring ?
by on Jun. 29, 2013 at 2:25 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
Stefanie83
by Ruby Member on Jun. 29, 2013 at 3:01 PM
If you eat it every day, what made you think it was that that gave you diarrhea? Sorry I don't have any tips. I usually just wait diarrhea out :(
But I also hate yogurt lol
GracelynJoysMom
by Member on Jun. 29, 2013 at 5:19 PM
1 mom liked this
Because I ate that and a 100 calorie snack pack this morning then the diarrhea started ..... also my dd had some of my yogurt too and she had diarrhea too .


Quoting Stefanie83:

If you eat it every day, what made you think it was that that gave you diarrhea? Sorry I don't have any tips. I usually just wait diarrhea out :(

But I also hate yogurt lol

michiganmom116
by Rhonda on Jun. 29, 2013 at 6:38 PM
2 moms liked this

Diarrhea is not an uncommon side effect/complaint with Activia yogurt, along with others.  Stop eating it for a few days to see if the diarrhea clears up, then try it again to see what happens.

You can still get probiotic benefits from other yogurt brands....look for "active live cultures" in the ingredient list.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)